# SDR 08FDEA01640

- Difficulty date: April 28, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310
- Aircraft serial: 297
- Aircraft time: 43,133 hours, 19,692 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS EXTERNAL REPAIR DOUBLER LOCATED AT RIGHT SIDE FUSELAGE SKIN BETWEEN FRAMES 16A TO 18 AND BETWEEN STRINGERS 41 AND 43 RT MEASURES 11 INCH BY 8.1.  "REPAIR NOT IAW WITH SRM 53-12-12 FIG 201, REPAIR NOT APPLICABLE TO AREA.  REMOVED AND REPLACED REPAIR IAW EA 6-5310-118112.  THIS IS AN AIRBUS REPAIR WITH NO ASSIGNED PART NUMBER AND IS A RESULT OF AGING AIRCRAFT INSPECTION.
